# SDR UPS97825303

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1740-1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOOR SUPPORT ANGLE AND WEB BETWEEN FS 1740 TO 1760 HAS CORROSION ON UPPER AND LOWER SURFACES.  REMOVED CORRODED SUBSTRUCTURE AND SUPPORT IAW DAC DWG 5755038, FABRICATED REPLACEMENT HAT SECTIONS, SUBSTRUCTURE AND SUPPORT IAW DAC DWG 5755038.  ALODINED PARTS IAW DC8 SRM 51-1-8.  INSTALLED PARTS IAW DC 8 SRM'S 51-1-20D AND 51-1-21.
